# SDR ASAA2015042017415

- Difficulty date: April 20, 2015
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 9,295 hours, 2,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161082
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP SERVICE REPORTS HOLE IN CARGO 3 FLOOR.  ACFT GROUNDED.  REMOVED FWD CARGO FLOOR PANEL IAW AMM 25-52-10-000-802.   FABRICATED A NEW FLOOR PANEL IAW DWG 453A1610 REV A.  ALODINED AND PRIMED IAW SRM 51-20-01 AND INSTALLED IAW AMM 25-52-10-400-801.
